Research ArticleOpen accessIn the keywordsA Study on the Effects of Non-Normality on the Performances of Max-DEWMA Versus SS-DEWMA ChartsTeh Sin Yin, Michael Khoo Boon ChongJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 18 Jan 2012 · 7,191 accessesView PDFCite
4 results for “non-normal distributions”
Set a search alertResearch ArticleOpen accessIn the keywordsNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,918 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHREE BAYESIAN TEST INDEXES FOR NORMAL DISTRIBUTIONSYohei KawasakiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 24 Apr 2014 · 6,725 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling and Forecasting Volatility of the Malaysian Stock MarketsAhmed Shamiri, Zaidi IsaJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,906 accessesView PDFCite